# SDR DALA2022082905785

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 22,595 hours, 2,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 ON FA PANEL THE RECEIVED A CHECK DOOR PRESSURE AND CHECK DOOR SLIDE MSG FOR DOOR 4R. CORRECTIVE ACTION: SERVICED DOOR SLIDE BOTTLE REF A330 AMM 52-10. REACTIVATED AND SAFTIED. (9204840)
